Global existence for semilinear reaction-diffusion systems on evolving domains

Chandrasekhar Venkataraman*, Omar Lakkis, Anotida Madzvamuse

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We present global existence results for solutions of reaction-diffusion systems on evolving domains. Global existence results for a class of reaction-diffusion systems on fixed domains are extended to the same systems posed on spatially linear isotropically evolving domains. The results hold without any assumptions on the sign of the growth rate. The analysis is valid for many systems that commonly arise in the theory of pattern formation. We present numerical results illustrating our theoretical findings.

Original languageEnglish
Pages (from-to)41-67
Number of pages27
JournalJournal of Mathematical Biology
Volume64
Issue number1-2
DOIs
Publication statusPublished - Jan 2012

Keywords

  • Reaction-diffusion systems
  • Global existence
  • Evolving domains
  • Biological pattern formation
  • GROWING DOMAINS
  • PATTERN-FORMATION
  • MODEL

Fingerprint

Dive into the research topics of 'Global existence for semilinear reaction-diffusion systems on evolving domains'. Together they form a unique fingerprint.

Cite this